Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Generalized Resonance Modes in Ferromagnetic Spheres
Authors

P. Voltairas
C. Massalas
Journal / Anthology

International Journal of Engineering Science
Year: 1993
Volume: 31
Issue: 10
Page range: 1391-1398
Description

In the present work we deal with the resonance modes in small ferromagnetic spheres. The analysis is based on the theory of micromagnetism, proposed by W.F. Brown and an optimization technique. Numerical results are presented for the resonance field, as well as for the resonance modes and the magnetization configuration in the material. The resonance modes described in this work could be named generalized modes.
Subject

*Science > Physics > Electromagnetism